UM  > 科技學院  > 數學系
A multilevel correction adaptive finite element method for Kohn–Sham equation
Hu G.2; Xie H.4; Xu F.3
2018-02-15
Source PublicationJournal of Computational Physics
ISSN10902716 00219991
Volume355Pages:436-449
Abstract

In this paper, an adaptive finite element method is proposed for solving Kohn–Sham equation with the multilevel correction technique. In the method, the Kohn–Sham equation is solved on a fixed and appropriately coarse mesh with the finite element method in which the finite element space is kept improving by solving the derived boundary value problems on a series of adaptively and successively refined meshes. A main feature of the method is that solving large scale Kohn–Sham system is avoided effectively, and solving the derived boundary value problems can be handled efficiently by classical methods such as the multigrid method. Hence, the significant acceleration can be obtained on solving Kohn–Sham equation with the proposed multilevel correction technique. The performance of the method is examined by a variety of numerical experiments.

KeywordAdaptive Finite Element Method Density Functional Theory Kohn–sham Equation Multilevel Correction
DOI10.1016/j.jcp.2017.11.024
URLView the original
Language英语
Fulltext Access
Citation statistics
Cited Times [WOS]:2   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Affiliation1.UM Zhuhai Research Institute
2.Universidade de Macau
3.Beijing University of Technology
4.Academy of Mathematics and System Sciences Chinese Academy of Sciences
5.University of Chinese Academy of Sciences
Recommended Citation
GB/T 7714
Hu G.,Xie H.,Xu F.. A multilevel correction adaptive finite element method for Kohn–Sham equation[J]. Journal of Computational Physics,2018,355:436-449.
APA Hu G.,Xie H.,&Xu F..(2018).A multilevel correction adaptive finite element method for Kohn–Sham equation.Journal of Computational Physics,355,436-449.
MLA Hu G.,et al."A multilevel correction adaptive finite element method for Kohn–Sham equation".Journal of Computational Physics 355(2018):436-449.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hu G.]'s Articles
[Xie H.]'s Articles
[Xu F.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hu G.]'s Articles
[Xie H.]'s Articles
[Xu F.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hu G.]'s Articles
[Xie H.]'s Articles
[Xu F.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.